MathSciNet Relay Station
MathSciNet bibliographic data
MR1478630 11G45 (11S70 14C35 19C20 19E15)
Osipov, D. V. Adelic constructions of direct images of differentials and symbols. (Russian) Mat. Sb. 188 (1997), no. 5, 59--84; translation in Sb. Math. 188 (1997), no. 5, 697–723
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement